Analysis of differential equations of fractional order


SAYEVAND K., GOLBABAI A., YILDIRIM A.

APPLIED MATHEMATICAL MODELLING, vol.36, no.9, pp.4356-4364, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 9
  • Publication Date: 2012
  • Doi Number: 10.1016/j.apm.2011.11.061
  • Title of Journal : APPLIED MATHEMATICAL MODELLING
  • Page Numbers: pp.4356-4364

Abstract

This paper provides a robust convergence checking method for nonlinear differential equations of fractional order with consideration of homotopy perturbation technique. The differential operators are taken in the Caputo sense. Some theorems to prove the existence and uniqueness of the series solutions are presented. Results show that the proposed theoretical analysis is accurate. (C) 2011 Elsevier Inc. All rights reserved.